Captain Packrat (captpackrat) wrote,
Captain Packrat
captpackrat

  • Mood:
  • Music:

I want a new duck


This doxycycline is really wreaking havoc with my insides.  I've been taking acidophilis pills to try to counteract the problem, but I have had almost non-stop diarrhea, gas and abdominal cramps for 4 days now.  At least it's better than the nausea, vomiting and massive constipation I had when I was taking the narcotic pain killers before.

The OTC anti-diarrhea medicine Loperimide (Immodium) doesn't seem to help much.  I'm tempted to try some of my grandmother's prescription Lomotil.  Last time I took that stuff, it was like driving down the freeway and slamming into a brick wall.  Problem is I only have 8 doses left.

10 Doxycycline pills down, 110 to go.   :-P


Tags: health, tmi
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments